Comparison of inequalities for the minimax series via Tchebychev polynomials

  1. Pérez Acosta, F. 1
  2. Almira Picazo, J.M. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España


Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 1998

Volume: 99

Issue: 1-2

Pages: 319-325

Type: Article

DOI: 10.1016/S0377-0427(98)00166-6 SCOPUS: 2-s2.0-0032206669 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus